# SDR ANCF200700016

- Difficulty date: June 27, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Boeing 767259
- Aircraft serial: 24835
- Aircraft time: 73,809 hours, 14,412 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

L DUCT LEAK LGT ILLUM, EICAS MSG BLD DUCT LEAK DISPLAYED, LGT EXTINGUISH AFTER ENG BLEED AIR SUPPLY AND ISOLATION VALVES CLOSED.  PERFORMED PNEUMATIC DUCT FLEXIBLE BALL JOINTS INSPECTION IN ACCORDANCE WITH AMM 36-11-01 FOUND 1 OF 5 FLEXIBLE JOINT LOOSE.  RETIGHTEN IN ACCORDANCE JOB CARD.  ALSO PERFORMED WING AND BODY DUCT LEAK DETECTION BITE PROCEDURE.  IN ACCORDANCE WITH 26-18-00 BLOCK 6.  ALL DUCTS INTEGRITY FROM ENGINES TO ISOLATED VALVE AND APU LEAK DETECTOR ELEMENTS.  FOUND WITH LIMITS (LESS THAN 1 MEGOHM).  RUN ENGINE AND NO FAULT NOTED.  ANTI-ICING SYSTEM CHECK DUE OBVIOUS LEAKS, OK.
